MAUDE Adverse Event Report: MAKO SURGICAL CORP. BOOT ASSEMBLY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. BOOT ASSEMBLY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 210080
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Leg positioner boot became detached from the metal spike.Surgical delay: = 15 minutes.Case type / application: tka.
 
Additional Manufacturer Narrative
Reported event: an event regarding damage (placement cone detached) involving a mako leg holder was reported.The event was confirmed based on inspection of the returned product.Method & results: product evaluation and results: visual inspection confirms the boot assembly silver peg has broken off.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock between with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the event was confirmed based on inspection of the returned product.Visual inspection confirms the boot assembly silver peg has broken off.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description

Brand Name
BOOT ASSEMBLY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key10992250
Report Number3005985723-2020-00386
Device Sequence Number777689
Product Code OLO
UDI-Device Identifier00848486031879
UDI-Public00848486031879
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210080
Device Catalogue Number210080
Device Lot Number201543030601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2021
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer03/29/2021
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;